# SDR UIEA2017111202231

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 224230423
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL HOLD OPEN ROD STOW PIN SUPPORT BRACKET & ADAPTER FOUND WORN THE BRACKETS AND ADAPTER WERE REMOVED AND REPLACED IAW SRM 51-40-02. REV 105.
